The Whitehead group of a polynomial extension
Publications Mathématiques de l'IHÉS, Volume 22 (1964), pp. 61-79.
@article{PMIHES_1964__22__61_0,
     author = {Bass, Hyman and Heller, Alex and Swan, Richard G.},
     title = {The {Whitehead} group of a polynomial extension},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {61--79},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {22},
     year = {1964},
     zbl = {0248.18026},
     mrnumber = {30 #4806},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1964__22__61_0/}
}
TY  - JOUR
AU  - Bass, Hyman
AU  - Heller, Alex
AU  - Swan, Richard G.
TI  - The Whitehead group of a polynomial extension
JO  - Publications Mathématiques de l'IHÉS
PY  - 1964
DA  - 1964///
SP  - 61
EP  - 79
VL  - 22
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1964__22__61_0/
UR  - https://zbmath.org/?q=an%3A0248.18026
UR  - https://www.ams.org/mathscinet-getitem?mr=30 #4806
LA  - en
ID  - PMIHES_1964__22__61_0
ER  - 
%0 Journal Article
%A Bass, Hyman
%A Heller, Alex
%A Swan, Richard G.
%T The Whitehead group of a polynomial extension
%J Publications Mathématiques de l'IHÉS
%D 1964
%P 61-79
%V 22
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1964__22__61_0
Bass, Hyman; Heller, Alex; Swan, Richard G. The Whitehead group of a polynomial extension. Publications Mathématiques de l'IHÉS, Volume 22 (1964), pp. 61-79. http://archive.numdam.org/item/PMIHES_1964__22__61_0/

[1] H. Bass, K-theory and Stable Algebra, Publ. math. I.H.E.S., n° 22 (1964). | Numdam | MR | Zbl

[2] A. Borel et J.-P. Serre, Le théorème de Riemann-Roch (d'après Grothendieck), Bull. Soc. Math. France, 86 (1959), 97-136. | Numdam | MR | Zbl

[3] J. Dieudonné, Les déterminants sur un corps non-commutatif, Bull. Soc. Math. France, 71 (1943), 27-45. | Numdam | MR | Zbl

[4] G. Higman, Units in group rings, Proc. London Math. Soc. (2), 46 (1940), 231-248. | JFM | MR | Zbl

[5] I. Kaplansky, Homological Dimension of Rings and Modules (mimeo. notes), University of Chicago, 1959.

[6] J.-P Serre, Modules projectifs et espaces fibrés à fibre vectorielle, Sém. Dubreil, Paris, 1958. | Numdam | MR | Zbl

[7] J. H. C. Whitehead, Simple homotopy types, Amer. Jour. Math., 72 (1950), 1-57. | MR | Zbl

[8] M. Atiyah and R. Bott, An elementary proof of the periodicity theorem for the complex linear group (to appear).

[9] M. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math., Amer. Math. Soc., vol. 3 (1961), 7-38. | MR | Zbl